On Finiteness of Rings With Finite Maximal Subrings

H. E. Bell, A. A. Klein

Research output: Contribution to journalArticlepeer-review

Abstract

It is conjectured that every ring with a finite maximal subring is finite. We prove this conjecture for PI-rings.

Original languageEnglish
Pages (from-to)351-354
Number of pages4
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume16
Issue number2
DOIs
StatePublished - 1993

Keywords

  • PI-ring
  • maximal subring
  • prime ring
  • radical
  • simple ring

Fingerprint

Dive into the research topics of 'On Finiteness of Rings With Finite Maximal Subrings'. Together they form a unique fingerprint.

Cite this